# SDR SWAA2013070317900

- Difficulty date: July 2, 2013
- Submitted: July 3, 2013
- Operation: Air carrier
- Aircraft: N391SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 278378
- Aircraft time: 61,582 hours, 50,397 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 2315
- Condition: Faulty
- Location: Window Heat
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIVERSION/DECLARED EMERGENCY SPARKS INTO COCKPIT FROM WINDOW RT 1 ELECTRICAL CONNECTION, TOP RT OF WINDOW.  R&R RT 1 WINDOW HEAT CONTROLLER IAW M/M.
